# SDR SWAA2016061352813

- Difficulty date: June 3, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 49,108 hours, 28,629 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6545455
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING L/E RIB CRACKED AT WS 253.00.  REPAIRED RIB IAW EA.
